# SDR EIA2007025

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPAGATING CORROSION WAS FOUND AROUND CEC DOOR CUT OUT AREA BETWEEN STA 780 TO 850.  FUSELAGE SKIN AND CUTOUT DOUBLER REPLACED.
